# SDR A6WA202202088160

- Difficulty date: February 8, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 39,939 hours, 38,449 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Fitting
- Part number: 601R380754
- Part serial: NSN
- Condition: Corroded
- Location: Fs310.00
- Part time: 39,939 hours, 38,449 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORWARD COUNTER BALANCE ANCHOR FITTING ASSEMBLY AT FS310.00 IS CORRODED.  ***AIRCRAFT REMOVED FROM SERVICE **** REMOVED AND REPLACED PAX DOOR FORWARD COUNTER BALANCE ANCHOR FITTING ASSEMBLY PN 601R38075-4 AT FS310.00. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW CRJ200 AMM 53-21-23 REV 64 AND AMM 52-11-17 REV 64. WORK PERFORMED UNDER AERSALE WORK ORDER 003551, CARD NO. 20193, TT: 39,939:58 TC: 38,449.
